# SDR DALA14026189016

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,085 hours, 40,751 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Arm
- Condition: Binding
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AMDS WC 2562-7267, TAILCONE DID NOT JETTISON.  FOUND THE AFT FUSELAGE CONTROL ARM ASSY BINDING.  PERFORMED ADJUSTMENT OF ARM ASSY IAW AMM 53-53-02-201.  TAILCONE JETTISONED PROPERLY IAW AMDS WC 2562-7267.
